# SDR FDEA201007082423

- Difficulty date: July 8, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N805FD
- Make and model: Airbus A310-324
- Aircraft serial: 456
- Aircraft time: 55,667 hours, 12,507 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Priority Valve
- Part number: 459901
- Part serial: 1292
- Condition: Failed
- Location: Hyd System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON START OF T/O ROLL, RECEIVED ECAM FOR BLUE RSVR LO LEVEL, BLUE RSVR INDICATES EMPTY.   TURNED OFF BLUE HYD ENG PUMP APPROX, 2 MINUTES AFTER  ECAM ALERT.  T/S AND FOUND ACTUALLEY BLUE RSVR HYD QTY INDICATED 1.5 G/L AND BLUE HYD MANIFOLD PRIORITY VALVE BROKEN.  R & R PRIORITY VALVE AND ENG RUN AND PRESSURE & LEAK CHECKED NORMAL IAW MM 29-12-12-4 AND 29-00-00-3 AND 29-23-21-3.  JRH CHAP 5 PARTS LOAN.  ACFT OK FOR SERVICE.  INSTALL BORROWED PART AND REMOVE PART.
